What do you suspect??
Nikita  Gupta
What do you suspect??
A 63 years old man, had presented with a atypical angina at the age of 45years which occurred whenever he flexed his legs or neck, it started with flexion of legs and progressed to the neck. He can walk for kms without any problem. He was referred to a cardiologist, angiography was performed but the results were normal. Even after taking chronic anti-anginal drugs it was not cured. The mediction prescribed was:
Ranolazone 500mg ( twice a day)
Nicorandil 500mg (twice a day)
Losartan 25mg (once a day)
Cardiologist referred him to a neurologist; neurologist found nothing abnormal and could not diagnose what was wrong. Patient then started complaining of joint pain, generally large joints were affected and only one joint used to pain at a time (monoarticular pain) which use to continue for 2-3 months after which other joint pain used to start. Later he strated getting multiple small joint pain along with the large joint pain. Cardiologist referred him to a rheumatologist. All test results were normal except antinuclear antibodies.
The patient had a history of photosensitivity since 18 years of age( used to get bleeding on knuckles when exposed to sunlight), hypertension and diabetes. After 18 years of age, he started getting allergic to almost all drugs and anu applicators after its 2nd or 3rd exposure, he was even allergic to drugs like prednisolone and local anaesthetic lignocaine. After angiography he also developed allergy for betadine thus at present if he is injured the only choice of application is spirit or H2O2. Angiography was performed without anaesthesia due to hypersensitivity via the patient's consent. At 40 years of age he developed bleeding telangiectesia, he used to wake up suddenly with pool of blood. He even developed asthma triggered by peanuts/cigerrete smoke, earlier he could tolerate them. Macroscopic proteinuria was also detected.
Finally he was presumed to be a rheumatic patient with autonomic neuropathu due to autoimmune reactions. Cardiac problem is presumed to be due to decrease in venous return as there is a drop in systolic BP whenever the flexion triggers angina though pulse pressure does not change significantly. For diabetes patient can not take any medication due to hypersensitivity thus controls sugar levels by lifestyle, and he is on hypertensive drug.
He is probably diagnosed of systemic lupus erythromatous.
A●i H●●●●●●●●●i and 10 others like this1 share
Like
Comment
Share
P●●●●●●t  S●●●●a
P●●●●●●t S●●●●a General Medicine
G
Apr 17, 2017Like